T Nation

Test + Shortness of Breath


#1

anyone experience this on test? I'm thinking its edema and upping adex, but anything over .5mg EOD makes me hurt like a bitch; currently taking .25mg EOD. Would it be wise to pop some lasix?
Also BP is 130/75


#2

Are you cycling or are you on HRT? What are you currently using? Do you do CV regularly?

Why did you up the adex, was there E2 related issues like bloating or gyno symptoms? Unless you're hyper sensitive to adex 0.25 EOD can be sufficient. I take 1mg Adex E3D on 800mg Test a week.


#3

just started 3rd week on a 10 week cycle. no HRT. week 1-2 1250mg Test E, 600mg EQ. I'm gunna drop down to 750 test E and 400EQ 3rd week and see if it gets any easier.

I was never prone to gyno, but weight shot up 10lbs and I fluctuate about 4-5lb with every adex dose at .25
So it seems insufficient. at .5 joints used to hurt so E2 was too low, but currently there is no joint pain, so test is kicking in and I just might need to up it to something like 1mg E3D.

Just wondering if anyone has experienced this side at about a gram/week. Last night I had to sit up for about 2 hours trying to catch my wind and heart rate was about 100bmp while resting.

glad I havet started that tren :X

So I'm gunna switch to prop. and up adex, hoping the sides subside at least a little bit.


#4

Is this still happening to you? You've most likely increased the number of red blood cells in your plasma, and that causes shortness of breath. You need to immediately lower your test dosages until you come to a point where you can breathe normally again. Increasing the red blood cell count in your blood plasma thickens your blood and makes it very difficult to breathe. Although not very common, it absolutely does happen to people on high-dose cycles. If it gets really bad, some people just go donate blood and thin everything out that way. Regardless, you have to take your dosages down until you find the right balance.


#5

Oh, and the Adex most likely has nothing to do with this.
In addition, switching your ester (from enanthate to prop) won't make a difference, either. As long as your dosages are that high, you will have a problem. The ester that is holding the hormone in solution doesn't have anything to do with this.


#6

This post was flagged by the community and is temporarily hidden.


#7

give blood, very common effect in high doses or on a long cycle...


#8

haven't been on here for a little while. It has gotten much better, It was to the point where it was just very uncomftorable. I have dropped the dose a bit and sides subsided. Thanks for the tip, I will try giving blood as I up my doses again.


#9

oh by the way, would this also cause higher blood pressure?